# SDR UPS03440997

- Difficulty date: July 23, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND INSPECTION FOUND DAMAGE (FROM WING PANEL DEPARTING) ON VERTICAL FIN LT SIDE DAMAGE APPROX 24 X 15 INCHES.  ACCOMPLISHED INTERIM REPAIR TO VERTICAL STABILIZER PER EO B747-5100-19 029.
